# SDR UIEA2016072100614

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 70,103 hours, 11,296 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice
- Part number: 65B11862U38
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE LT WING OUTBD LE LWR FIXED PANEL BUTTJOINT.  REPLACED THE SPLICE IAW SRM 51-40-02-0G-0 REV.77 AND DWG 65B11862 SHEET 2 REV.F.
